# SDR CA040403002

- Difficulty date: March 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 412T03G02
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON MARCH 28TH, PILOT REPORTS (AFTER A 5-6 MIN TAXI, THRUST LEVERS ADVANCED FOR T/O BUT PRIOR TO BRAKES RELEASE, RT ENGINE FLAMEOUT MSG.  ITT ON RH ENGINE 1012 DEGREES C.  ENGINE STARTED TO RELIGHT BY ITSELFT (FADEC RELIGHT) BUT CREW SHUT OFF THE FUEL PRIOR TO FADEC RELIGHT.WORK PERFORMED PRIOR TO RELEASE TO SERVICE INCLUDE:   EXTERNAL INSPECTION OF ENGINE, VG,  BORESCOPE HPT, COMBUSTION SECTION,  POWER ASSURANCE RUNS, FADEC, MDC AND FDR DOWNLOADS SENT TO ASA ENGINEERING, ON MAR 31ST, PROBLEM RE-OCCURED.  THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
